# SDR SWAA2025051269152

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 27,568 hours, 13,760 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT MOST OUTBOARD FLASHLIGHT INOP UNDER F/A SEAT<[01] OK TO CONTINUE PER MEL 25-12-01 SP1B;[02] R AND R AFT LEFT O/B FLASH LIGHT ASSEMBLY IAW AMM 25-64-00 OPS CK GOOD
